# SDR JIKA2025070101

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N196WA
- Make and model: Beech C-99
- Aircraft serial: U179
- Aircraft time: 33,651 hours, 52,164 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Shorted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHEN THE LANDING GEAR HANDLE WAS SELECTED TO THE DOWN POSITION THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED OPEN AND WOULD NOT RESET. A MANUAL GEAR EXTENSION WAS PERFORMED IN ACCORDANCE WITH EMERGENCY PROCEDURES AND THE AIRCRAFT LANDED WITHOUT FURTHER ISSUES. MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THE LANDING GEAR MOTOR WAS THE CAUSE OF FAILURE, AND IT WAS REPLACED. POST MAINTENANCE OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
